Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 07:34:45 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632301
  • Total Topics: 47880
  • Online Today: 266
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla along with a bit of happiness  (Read 1271 times)

0 Members and 1 Guest are viewing this topic.

Offline newby05

  • Member
  • Posts: 41
Atripla along with a bit of happiness
« on: October 17, 2009, 05:30:52 PM »
For years I have enjoyed one night out each week with friends for mexican food and margaritas. I find it hard to change one of the few remaining social events of my HIV+ life. The evening usually ends at 8 and I take Atripla at 10. For about a month now, I wake up around 2 a.m. and begin hours of vomiting. It happens over and over for about 3 hours. Does anyone else have this kind of issue with medication? I wonder if it is the medication? A few margaritas have never bothered me before. Any guidance or personal stories are appreciated.

Offline poz2008

  • Member
  • Posts: 11
Re: Atripla along with a bit of happiness
« Reply #1 on: October 17, 2009, 07:35:21 PM »
Have been on Atripla since being diagnosed.  But, I haven't had the vomiting that you have experienced while taking it.  I do try to have an empty stomach when I take it before going to bed.
5/1/08 - PCP Pneumonia - Started Bactrim
8/1/08 - Started Atripla
11/1/08 - CD4: 200 VL: 30,000
2/8/09 - CD4: 285 VL: Undetectable
5/8/09 - CD4: 327 VL Undetectable - Off Bactrim
8/8/09 - CD4: 404 VL: Undetectable
10/13/09 - CD4: 384 VL: Undetectable

Offline GNYC09

  • Member
  • Posts: 702
Re: Atripla along with a bit of happiness
« Reply #2 on: October 17, 2009, 11:55:01 PM »
Just to be clear - you've vomited every week the night you've had Mexican food and margaritas?  I did get really nauseous (and dizzy) one night after I had eaten a very fatty meal.  I never did that again.  But I didn't vomit.  Had you been eating a fatty dish (like my favorite: a fried chimichanga bursting with cheese and topped off with sour cream)?

I've never had alcohol before taking my Atripla so I'm not sure what kind of reaction it might cause.

Maybe instead of eliminating your Mexican night, you might want to eat lower-fat foods, drinking less alcohol (and more water) and maybe taking the Atripla later?  ???

ADDED LATER: I just read a June post from you that said you didn't have any problems when you ate 1-2 hrs before taking Atripla.  Later you said you were going to have your gallbladder removed.  Did this problem start post-gallbladder removal?
« Last Edit: October 17, 2009, 11:58:34 PM by GNYC09 »

Offline newby05

  • Member
  • Posts: 41
Re: Atripla along with a bit of happiness
« Reply #3 on: October 18, 2009, 09:01:17 AM »
Thanks for the replies. I thought it might be gallbladder related. I will have mine out next month. I have never had food problems with Atripla. In fact, very few side effects at all. Guess I'll change some habits and see what happens.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.